# SDR SIMA202001208004

- Difficulty date: January 8, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON THE AFT SIDE OF FRAME 68 FOR CARGO DOOR HOLD OPEN STRUT RECEPTACLE HAS TWO 1/2" CRACKS.C/A-RAR STIFFENERR IAW SRM 51-40-02.
